# SDR ASAA2023092545328

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,560 hours, 2,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT AT 340 VTK FLAG ON CAPT,S SIDE BOTH FMC DISPLAYS BLANKED AND THEN WENT TO MENU ON DISPLAYS VTK WENT AWAY AND BOTH FMC'S OPERATED NORMALLY AFTER. GROUNDED - YES. DFCS BITE SHOWS FMC #1 REBOOTED AT FL 340 ON LEG 3 AND AGAIN ON LEG 2 AT FL 350. MDS FAULTS CODE 34-69001 ON THE SAME LEGS. REVERSED MEL CONFIG. RESET FMC 1 & 2 REF B737-9 IFIM 34-61-00-810-836. OPS TEST GOOD. C/W FMS LRU REPLACEMENT TEST. OPS CHECK GOOD.
